# SDR WI5R201704130001

- Difficulty date: April 13, 2017
- Submitted: April 13, 2017
- Operation: General aviation
- Filed by: Williams International Co, LLC., repair station WI5R335J
- Aircraft: N386SF
- Make and model: Cessna 525B
- Aircraft serial: 0376
- Aircraft time: 1,672 hours, 1,471 cycles
- Engine: Wilint FJ443A
- Engine time: 1,672 hours, 1,471 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Rotor
- Part number: 115553
- Part serial: HW32529
- Condition: Fractured
- Location: Engine
- Part time: 1,672 hours, 1,471 cycles
- Component: Engine, Wilint, FJ443A
- Component part number: 67000200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE WAS RETURNED TO THE REPAIR STATION FOR A MISSING 3RD STAGE IP COMPRESSOR BLADE.  ENGINE WAS RETURNED AFTER FIELD TROUBLE SHOOTING FOR AN UNUSUAL HARMONIC SOUND NOTED DURING CRUISE.  DISASSEMBLY REVEALED THE 3RD STAGE IP ROTOR BLADE WAS MISSING.
